There are obtained conditions under which maps fromR n to itself are globally injective. In particular there are proved some partial results related to the Weak Markus-Yamabe Conjecture which states that if a vector field X:R n →R n has the property that, for allp ∈R n, all the eigenvalues ofD X (p) have negative real part, thenX has at most one singularity.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
H. Bass, E. Conell andD. Wright,The Jacobian Conjecture: Reduction of Degree and Formal Expansion of the Inverse. Bull. of the A.M.S.,7 (1982), 287–330.
M. Berger,Nonlinearity and Fucctional Analysis, Pure and Applied Mathematics74, Academic Press, New York 1977.
L.A. Campbell,Unipotent Jacobian matrices and univalent maps. Contemp. Math.264 (2000), 157–177.
L.A. Campbell,Characteristic values of the jacobian matrix and global invertibility Annales Polonici Mathematici,76 (2001), No. 1–2, 11–20.
M. Chamberland andG. Meisters,A mountain pass to the Jacobian Conjecture, Canadian Math. Bull.41 (1998), 442–451.
A. Fernandes, C. Gutierrez, R. Rabanal,Global asymptotic stability for differentiable vector fields of R 2. To appear in Journal of Differential Equations.
S. Nollet andF. Xavier,Global inversion via the Palais-Smale Condition. Discrete and Cont. Dyn. Sys.8, No. 1, (01/2002), 17–28.
S. Pinchuck,A counterexample to the strong Jacobian conjecture, Math. Z.217 (1994), 1–4.
R. Plastock,Homeomorphisms between Banach spaces. Trans. Amer. Math. Soc.200 (1974), 169–183.
B. Smyth, F. Xavier,Injectivity of local diffeomorphisms from nearly spectral conditions, J. Diff. Equations 130, (1996), 406–414.
A. van den Essen,Polynomial automorphisms and the Jacobian conjecture, Progress in Mathematics190, Birkhauser Verlag, Basel, 2000.
G. Vidossich,Two remarks on the stability of ordinary differential equations. Nonlinear Analysis, Theory Methods & Applications4, No. 5, 967–974.
A. V. Yagzhev,On Keller's problem, Siberian Math. J., bf 21 (1980), 747–754.
Dedicated to Jorge Sotomayor on his 60th birthday
Part of this work was supported by the CNPq and by PRONEX/FINEP/MCT Grant # 66.2249/1997–6. Teoria Qualitativa das Equações Diferenciais Ordinárias
About this article
Cite this article
Fernandes, A., Gutierrez, C. & Rabanal, R. On local diffeomorphisms ofR n that are injective. Qual. Th. Dyn. Syst 4, 255 (2004). https://doi.org/10.1007/BF02970861
- Global injectivity
- Jacobian Conjecture
- Weak Markus-Yamabe Conjecture